Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 4, Pages 637–640 (Mi mz10239)  

Brief Communications

On Best Quadrature Formulas for Evaluating Curvilinear Integrals for Some Classes of Functions and Curves

M. Sh. Shabozov

Institute of Mathematics, Academy of Sciences of Republic of Tajikistan

Keywords: curvilinear integral, smooth curve, quadrature formula, mean rectangle formula, modulus of continuity.

DOI: https://doi.org/10.4213/mzm10239

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:4, 613–617

Bibliographic databases:

Received: 28.12.2012
Revised: 17.02.2014

Citation: M. Sh. Shabozov, “On Best Quadrature Formulas for Evaluating Curvilinear Integrals for Some Classes of Functions and Curves”, Mat. Zametki, 96:4 (2014), 637–640; Math. Notes, 96:4 (2014), 613–617

Citation in format AMSBIB
\Bibitem{Sha14}
\by M.~Sh.~Shabozov
\paper On Best Quadrature Formulas for Evaluating Curvilinear Integrals for Some Classes of Functions and Curves
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 4
\pages 637--640
\mathnet{http://mi.mathnet.ru/mz10239}
\crossref{https://doi.org/10.4213/mzm10239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344340}
\zmath{https://zbmath.org/?q=an:06435029}
\elib{https://elibrary.ru/item.asp?id=22834429}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 4
\pages 613--617
\crossref{https://doi.org/10.1134/S0001434614090387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344334500038}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920931406}


Linking options:
  • http://mi.mathnet.ru/eng/mz10239
  • https://doi.org/10.4213/mzm10239
  • http://mi.mathnet.ru/eng/mz/v96/i4/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:180
    Full text:84
    References:36
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021